Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Constant heart burn. Taking Zantac. Not cured. Remedy?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
I have heart burn constantly day and night. I take Zantac 150 twice a day and am still going through Tums like candy. It wakes me up at night even drinking water gives me heartburn. Is there anything else that can be the cause of this?
Posted Thu, 12 Sep 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
You should take a more superior drug.

Detailed Answer:
Heart burn is a common complaint.
I prefer Rabeprazole with Itopride tablets to my patients with similar complaints.
Please avoid spicy food,carbonated drinks,caffeine products.
Avoid pain killers.
As there is problem while drinking,you should exclude pharyngitis.if it is there,then you should take antibiotics.
Wish you speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor